×

zbMATH — the first resource for mathematics

Order moduli of convexity and smoothness. (English. Russian original) Zbl 0528.46024
Funct. Anal. Appl. 17, 231-233 (1983); translation from Funkts. Anal. Prilozh. 17, No. 3, 81-82 (1983).
MSC:
46B42 Banach lattices
46B03 Isomorphic theory (including renorming) of Banach spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. I. Kadets, Usp. Mat. Nauk,11, No. 5, 185-190 (1956).
[2] V. D. Mil’man, Teor. Funktsii Funts. Anal. Prilozhen.,18, 120-137 (1973).
[3] E. V. Tokarev, Funkts. Anal. Prilozhen.,15, No. 2, 102-103 (1981).
[4] G. M. Khenkin, Usp. Mat. Nauk,18, No. 6, 219-223 (1963).
[5] T. Figiel, Stud. Math.,68, No. 3, 215-247 (1980).
[6] T. Figiel, Stud. Math.,56, No. 2, 121-155 (1976).
[7] J. L. Krivine, Sem. Maurey?Schwartz, Expos?s No. 22 et 23 (1973-1974).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.